# SDR ASOA201001525

- Difficulty date: October 8, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N980EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7759
- Aircraft time: 16,823 hours, 14,870 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED INSIDE ASD AFT SIDE INSIDE PANEL 832BR. REMOVED -318 INTERCOSTAL.  REMOVED -318 INTERCOSTAL IAW SRM 51-42-06.   INSTALLED AND DRILL UP NEW -318.  DRILLED HOLES TO CHIPS ON EACH END IAW SRM 51-40-11. CONTINUE DRILL INNER SKIN AND OUTER SKIN AND INSTALL.  PICKED UP ALL FASTENER HOLES AND INSTALLED INTERCOSTAL PN 601R31902-318 INSIDE ASD AFT SIDE INSIDE PANEL 832BR IAW SRM 51-42-06 AND 51-42-20. (CLOSED)
